RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 97–102 (Mi de2653)  

Partial Differential Equations

Smoothness of the solution of a certain boundary value problem for an equation of mixed type with two parallel lines of degeneracy

T. I. Lanina

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (499 kB)

Bibliographic databases:
UDC: 517.946
Received: 10.04.1975

Citation: T. I. Lanina, “Smoothness of the solution of a certain boundary value problem for an equation of mixed type with two parallel lines of degeneracy”, Differ. Uravn., 12:1 (1976), 97–102

Citation in format AMSBIB
\Bibitem{Lan76}
\by T.~I.~Lanina
\paper Smoothness of the solution of a certain boundary value problem for an equation of mixed type with two parallel lines of degeneracy
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 97--102
\mathnet{http://mi.mathnet.ru/de2653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404875}
\zmath{https://zbmath.org/?q=an:0322.35070}


Linking options:
  • http://mi.mathnet.ru/eng/de2653
  • http://mi.mathnet.ru/eng/de/v12/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020